# SDR MASA2012061634895

- Difficulty date: June 16, 2012
- Submitted: June 16, 2012
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 18,027 hours, 14,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT LIGHTS AND SIGNS INOPERATIVE.  FLIGHT ATTENDANT SWITCH FOUND IN THE ON POSITION.  MAINTENANCE CHARGED THE EMERGENCY EXIT LIGHTING BATTERY PACKS WITH AIRCRAFT POWER.
